# SDR DALA1517310174

- Difficulty date: May 18, 2011
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 95,842 hours, 14,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Not Reported
- Location: Bs 1809
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE 1809 BULKHEAD, FWD OUTER CHORD, HORIZONTAL INNER CHANNEL. IAW EA 01-455010-12.
